Translator Disclaimer
Fall 1995 Arithmetically Saturated Models of Arithmetic
Roman Kossak, James H. Schmerl
Notre Dame J. Formal Logic 36(4): 531-546 (Fall 1995). DOI: 10.1305/ndjfl/1040136914

Abstract

The paper presents an outline of the general theory of countable arithmetically saturated models of PA and some of its applications. We consider questions concerning the automorphism group of a countable recursively saturated model of PA. We prove new results concerning fixed point sets, open subgroups, and the cofinality of the automorphism group. We also prove that the standard system of a countable arithmetically saturated model of PA is determined by the lattice of its elementary substructures.

Citation

Download Citation

Roman Kossak. James H. Schmerl. "Arithmetically Saturated Models of Arithmetic." Notre Dame J. Formal Logic 36 (4) 531 - 546, Fall 1995. https://doi.org/10.1305/ndjfl/1040136914

Information

Published: Fall 1995
First available in Project Euclid: 17 December 2002

zbMATH: 0848.03017
MathSciNet: MR1368465
Digital Object Identifier: 10.1305/ndjfl/1040136914

Subjects:
Primary: 03C62
Secondary: 03C57

Rights: Copyright © 1995 University of Notre Dame

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.36 • No. 4 • Fall 1995
Back to Top